# SDR VNAA202308251112

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 20,524 hours, 18,547 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Unserviceable
- Location: Brake Temp
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKE OVHT WARNING MSG IN FLIGHT (RH INBD) / REMOVED AND REPLACE BRAKE TEMP SENSOR IAW CRJ 900 32-46-01-00/400-801-A01-PSA . OPS CHECK GOOD . THIS CLEARS MEL
